Bagg, S. and Bhatia, U. orcid.org/0000-0002-8094-5906 (2022) Intra-party democracy: a functionalist account. Journal of Political Philosophy, 30 (3). pp. 347-369. ISSN 0963-8016
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2021 John Wiley & Sons Ltd. This is an author-produced version of a paper subsequently published in Journal of Political Philosophy. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 15 Sep 2021 10:04 |
Last Modified: | 27 Oct 2023 00:13 |
Status: | Published |
Publisher: | Wiley |
Refereed: | Yes |
Identification Number: | 10.1111/jopp.12270 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:177944 |